# SDR AALA2009051400924

- Difficulty date: May 14, 2009
- Submitted: June 12, 2009
- Operation: Air carrier
- Aircraft: N695AN
- Make and model: Boeing 757223
- Aircraft serial: 26975
- Aircraft time: 47,665 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY EXIT LIGHT AT SEAT 18D INOPERATIVE.  REPLACED LAMP FOR EMERGENCY EXIT LIGHT AT SEAT 18D.
